# SDR NWAA083959758

- Difficulty date: August 19, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- Aircraft time: 83,475 hours, 88,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE LT EXTERIOR EMERGENCY FLOOD LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND THE LIGHT RETURNED TO AN OPERATIONAL CONDITION.  (S)
